MathSciNet Relay Station
MathSciNet bibliographic data
MR2078565 15A15 (05E05)
Duzhin, S. Decomposable skew-symmetric functions. {Dedicated to Vladimir Igorevich Arnold on the occasion of his 65th birthday}. Mosc. Math. J. 3 (2003), no. 3, 881–888, 1198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement